Annali di Matematica Pura ed Applicata

, Volume 150, Issue 1, pp 263–279 | Cite as

Some results about integration on regular stratified sets

  • Massimo Ferrarotti


In this paper we prove the existence of the integral of differential forms with cornpact support on stratified subsets of Rn with locally finite volume and toe give some sufficient conditions to have Stokes' formula on regular stratified sets.


Finite Volume Differential Form Stratify Subset 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    L.Bungart,Integration on real analytic varieties, Jour. of Math. Mec,15 (1966).Google Scholar
  2. [2]
    G. De Rham,Varietes differentiates, Hermann, Paris, 1960.Google Scholar
  3. [3]
    H.Federer,Geometric measure theory, Springer, 1969.Google Scholar
  4. [4]
    M.Ferrarotti,Volume on stratified sets, Ann. Mat. Pura Appl. (IV), Vol. CXLIV (1986).Google Scholar
  5. [5]
    H.Fleming,Functions of several variables, Addison-Wesley, 1965.Google Scholar
  6. [6]
    C.Gibson et al., Topological stability of smooth mappings, Lec. Notes in Maths, Springer-Verlag,552 (1976).Google Scholar
  7. [7]
    M.Goresky,Geometric cohomology and homology of stratified objects, Ph. D. Thesis, 1976.Google Scholar
  8. [8]
    M.Herrera Integration on a semianalytic set, Bull. Soc. Mat. France,94 (1966).Google Scholar
  9. [9]
    P.Lelong,Fonctions plurisousharmoniques et formes differentielles positives, Gordon Breach, Paris.Google Scholar
  10. [10]
    J.Mather,Notes on topological stability, Harvard, 1970.Google Scholar
  11. [11]
    W.Pawłucki,Quasiregular boundary and Stokes' formula for a subanalytic leaf, to appear.Google Scholar
  12. [12]
    R.Thom,Ensembles et morphismes stratifies, Bull. Amer. Math. Soc.,75 (1969).Google Scholar
  13. [13]
    D.Trotman,Geometric versions of Whitney regularity for smooth stratifications, Ann. Scient. E.N.S.,12 (1979).Google Scholar
  14. [14]
    A.Verona,Integration on Whitney prestratifications, Rev. Roum. Math. Pures et Appl.,9 (1972).Google Scholar
  15. [15]
    H.Whitney,Tangents to an analytic variety, Ann. of Maths.,81 (1965).Google Scholar
  16. [16]
    G.Stolzenberg,Volume, limits and extensions of anal. varieties, Lec. Notes in Maths., Springer-Verlag,19 (1966).Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1987

Authors and Affiliations

  • Massimo Ferrarotti
    • 1
  1. 1.Dipartimento di MatematicaUniversità di PisaPisaItalia

Personalised recommendations